# SDR 08FDEA02219

- Difficulty date: June 11, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 41,518 hours, 28,233 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6523535
- Condition: Corroded
- Location: Bs 620-624 S2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR-2R HAS CORROSION, BS: 620-624 REMOVED CORROSION REF SRM 51-10-6 P 12-14, VERIFIED MATERIAL LOSS WITHIN LIMITS REF SRM 53-10-1.  ORIGINAL "T" .036", MATERIAL REMOVED .002" REMAINING "T" = .034.  TREATED AND PRIMED REF SRM 51-10-2 P. 1-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
